Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/50320
Title: Variability analysis of complex networks measures based on stochastic distances
Authors: Cabral, Raquel S.
Frery, Alejandro C. 
Ramírez, Jaime A.
Issue Date: 2014
Publisher: 0378-4371
Journal: Physica A: Statistical Mechanics and its Applications 
URI: http://hdl.handle.net/10553/50320
ISSN: 0378-4371
DOI: 10.1016/j.physa.2014.07.079
Source: Physica A-Statistical Mechanics And Its Applications[ISSN 0378-4371],v. 415, p. 73-86
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on Jun 26, 2022

WEB OF SCIENCETM
Citations

2
checked on Jul 18, 2021

Page view(s)

6
checked on Jun 25, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.